# SDR CALA2014012890247

- Difficulty date: January 27, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 77,658 hours, 29,228 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR LOWER SILL LT ANGLE HAS FOUR EACH DENTS & GOUGE BS 1403- 1394 RBL 22.  REPAIRED AFT CARGO DOOR LOWER SILL FROM BS 1392 TO BS 1428 IAW UAL ECRA 5360-01359.
